# SDR AALA202204074222

- Difficulty date: March 24, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 67,390 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2200
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 67,399 hours, 25,537 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PROGRAMMING AND TEST PANEL (PTP FIN 110RH) SHOWS MID RIGHT EMERGENCY POWER SUPPLY UNIT FAULTED/ DEGRADED. ** SUPPLEMENTAL REPORT FOR AALA202204064222: REPLACED EMERGENCY POWER SUPPLY UNIT 14WL AND BATTERY (AALA202204072916) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
